Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 76, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 26, 2016, 2:36 PM CDT for Hunt County, Texas. It took effect at Apr 27, 2016, 12:38 AM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 2:36 PM CDT (19:36 UTC)
- In effect from
- Apr 27, 2016, 12:38 AM CDT
- Expired
- Apr 28, 2016, 7:13 PM CDT
- In force
- 43 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 129 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cowleech Fork Sabine River at Greenville (GNVT2). The gauge peaked at 16.54 ft at Apr 27, 2016, 4:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08017200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
496 WGUS44 KFWD 261936 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 236 PM CDT TUE APR 26 2016 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-270736- /O.NEW.KFWD.FL.W.0076.160427T0538Z-160429T0013Z/ /GNVT2.1.ER.160427T0538Z.160427T1800Z.160428T1213Z.NO/ 236 PM CDT TUE APR 26 2016 The National Weather Service in Fort Worth has issued a * Flood Warning for The Cowleech Fork Sabine River At Greenville. * from late tonight to Thursday evening...Or until the warning is cancelled. * At 145 PM Tuesday the stage was 4.61 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by Wednesday after midnight and continue to rise to a crest near 16 feet by Wednesday afternoon. The river should fall below flood stage by Thursday morning. * At 17 feet, Moderate out of bank flooding will occur. A few rural roads closures will be needed along the river reach. Moderate flooding will occur along the river through Greenville. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-270735- /O.NEW.KFWD.FL.W.0077.160427T0900Z-160428T1246Z/ /QLAT2.1.ER.160427T0900Z.160427T1800Z.160428T0046Z.NO/ 236 PM CDT TUE APR 26 2016 The National Weather Service in Fort Worth has issued a * Flood Warning for The South Fork Sabine River Near Quinlan. * from late tonight to Thursday morning...Or until the warning is cancelled. * At 145 PM Tuesday the stage was 4.94 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by Wednesday after midnight and continue to rise to a crest near 17 feet by Wednesday afternoon. The river should fall below flood stage by Wednesday evening. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
6 follow-up statements
538 WGUS84 KFWD 270159 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 859 PM CDT TUE APR 26 2016 ...The Flood Warning continues for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-271359- /O.EXT.KFWD.FL.W.0076.160427T0542Z-160429T0009Z/ /GNVT2.1.ER.160427T0542Z.160427T1800Z.160428T1209Z.NO/ 859 PM CDT TUE APR 26 2016 The Flood Warning continues for The Cowleech Fork Sabine River At Greenville. * At 845 PM Tuesday the stage was 4.56 feet. * Flood stage is 14 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Wednesday after midnight and crest near 16 feet by Wednesday afternoon. The river should fall below flood stage by Thursday morning. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-271358- /O.EXT.KFWD.FL.W.0077.160427T0800Z-160428T1214Z/ /QLAT2.1.ER.160427T0800Z.160427T1800Z.160428T0014Z.NO/ 859 PM CDT TUE APR 26 2016 The Flood Warning continues for The South Fork Sabine River Near Quinlan. * At 845 PM Tuesday the stage was 4.89 feet. * Flood stage is 15 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Wednesday after midnight and crest near 17 feet by Wednesday afternoon. The river should fall below flood stage by Wednesday evening. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
685 WGUS84 KFWD 270705 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 205 AM CDT WED APR 27 2016 ...The Flood Warning continues for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-271905- /O.EXT.KFWD.FL.W.0076.000000T0000Z-160428T1903Z/ /GNVT2.1.ER.160427T1115Z.160427T1800Z.160428T0703Z.NO/ 205 AM CDT WED APR 27 2016 The Flood Warning continues for The Cowleech Fork Sabine River At Greenville. * At 0145 AM Wednesday the stage was 9.78 feet. * Flood stage is 14 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Wednesday morning and crest near 16 feet by Wednesday afternoon. The river should fall below flood stage by Thursday after midnight. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-271904- /O.EXT.KFWD.FL.W.0077.160427T1240Z-160428T0933Z/ /QLAT2.1.ER.160427T1240Z.160427T1800Z.160427T2133Z.NO/ 205 AM CDT WED APR 27 2016 The Flood Warning continues for The South Fork Sabine River Near Quinlan. * At 0145 AM Wednesday the stage was 6.32 feet. * Flood stage is 15 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by Wednesday morning and crest near 17 feet by Wednesday afternoon. The river should fall below flood stage by late Wednesday afternoon. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
852 WGUS84 KFWD 271410 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 910 AM CDT WED APR 27 2016 ...The Flood Warning continues for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-280210- /O.EXT.KFWD.FL.W.0076.000000T0000Z-160428T2212Z/ /GNVT2.1.ER.160427T0938Z.160427T1800Z.160428T1012Z.NO/ 910 AM CDT WED APR 27 2016 The Flood Warning continues for The Cowleech Fork Sabine River At Greenville. * At 0845 AM Wednesday the stage was 16.24 feet. * Flood stage is 14 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to a crest near 16 feet by Wednesday afternoon. The river should fall below flood stage early Thursday morning. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-280209- /O.EXT.KFWD.FL.W.0077.000000T0000Z-160428T0613Z/ /QLAT2.1.ER.160427T1050Z.160427T1345Z.160427T1813Z.NO/ 910 AM CDT WED APR 27 2016 The Flood Warning continues for The South Fork Sabine River Near Quinlan. * At 0845 AM Wednesday the stage was 15.51 feet. * Flood stage is 15 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by Wednesday afternoon. * At 15 feet, Minor out of bank flooding will occur. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
355 WGUS84 KFWD 272112 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 412 PM CDT WED APR 27 2016 ...The Flood Warning continues for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-280912- /O.EXT.KFWD.FL.W.0076.000000T0000Z-160428T2244Z/ /GNVT2.1.ER.160427T0938Z.160427T2045Z.160428T1044Z.NO/ 412 PM CDT WED APR 27 2016 The Flood Warning continues for The Cowleech Fork Sabine River At Greenville. * At 0345 PM Wednesday the stage was 16.58 feet. * Flood stage is 14 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by early Thursday morning. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-280911- /O.EXT.KFWD.FL.W.0077.000000T0000Z-160428T1200Z/ /QLAT2.1.ER.160427T1050Z.160427T1745Z.160428T0000Z.NO/ 412 PM CDT WED APR 27 2016 The Flood Warning continues for The South Fork Sabine River Near Quinlan. * At 0345 PM Wednesday the stage was 15.59 feet. * Flood stage is 15 feet. * Forecast...The river has crested and will continue to recede and fall below flood stage by Wednesday evening. * At 15 feet, Minor out of bank flooding will occur. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
882 WGUS84 KFWD 280115 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 815 PM CDT WED APR 27 2016 ...The Flood Warning continues for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-281315- /O.EXT.KFWD.FL.W.0076.000000T0000Z-160429T0016Z/ /GNVT2.1.ER.160427T0938Z.160427T2045Z.160428T1216Z.NO/ 815 PM CDT WED APR 27 2016 The Flood Warning continues for The Cowleech Fork Sabine River At Greenville. * At 0745 PM Wednesday the stage was 16.46 feet. * Flood stage is 14 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and will continue to recede and fall below flood stage by Thursday morning. && LAT...LON 3317 9619 3303 9607 3309 9595 3319 9605 $$ TXC231-397-281314- /O.EXT.KFWD.FL.W.0077.000000T0000Z-160428T1535Z/ /QLAT2.1.ER.160427T1050Z.160427T1745Z.160428T0335Z.NO/ 815 PM CDT WED APR 27 2016 The Flood Warning continues for The South Fork Sabine River Near Quinlan. * At 0745 PM Wednesday the stage was 15.47 feet. * Flood stage is 15 feet. * Minor flooding is occurring and is forecast to end Wednesday night. * Forecast...The river has crested and will continue to recede and fall below flood stage by Wednesday night. * At 15 feet, Minor out of bank flooding will occur. && LAT...LON 3287 9634 3283 9620 3293 9615 3297 9627 $$
810 WGUS84 KFWD 281244 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 744 AM CDT THU APR 28 2016 ...The Flood Warning is cancelled for the following areas in Texas... Cowleech Fork Sabine River At Greenville Affecting Hunt County South Fork Sabine River Near Quinlan Affecting Hunt and Rockwall Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC231-281314- /O.CAN.KFWD.FL.W.0076.000000T0000Z-160429T0016Z/ /GNVT2.1.ER.160427T0938Z.160427T2045Z.160428T0754Z.NO/ 744 AM CDT THU APR 28 2016 The Flood Warning is cancelled for The Cowleech Fork Sabine River At Greenville. * At 0645 AM Thursday the stage was 11.45 feet. * Flood stage is 14 feet. * Fell below flood stage at 3 AM Thursday. * Forecast...The river will continue to fall to near 6 feet by Friday morning. $$ TXC231-397-281314- /O.CAN.KFWD.FL.W.0077.000000T0000Z-160428T1535Z/ /QLAT2.1.ER.160427T1050Z.160427T1745Z.160428T0805Z.NO/ 744 AM CDT THU APR 28 2016 The Flood Warning is cancelled for The South Fork Sabine River Near Quinlan. * At 0645 AM Thursday the stage was 13.20 feet. * Flood stage is 15 feet. * Fell below flood stage at 3 AM Thursday. * Forecast...The river will continue to fall to near 5 feet by Friday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 26, 12:06 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 26, 12:06 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1206 PM CDT TUE APR 26 2016 .UPDATE... OVERALL THE DETAILS AND THREATS CONCERNING TODAY AND TONIGHT'S SEVERE WEATHER EVENT HAVE NOT CHANGED. THE LATEST DAY 1 SPC OUTLOOK HAS UPGRADED A LARGE PART OF THE REGION TO A MODERATE RISK CATEGORY WHICH IS DUE TO AN INCREASED THREAT FOR LARGE HAIL AND DAMAGING WINDS. THERE ALSO REMAINS A THREAT FOR TORNADOES...IN PARTICULAR WITH THE INITIAL STORMS THAT DEVELOP THIS AFTERNOON AND EVENING. IN ABOUT 30 MINUTES WE WILL BE LAUNCHING A SPECIAL 18Z SOUNDING THAT WILL HELP US ASSESS THE CAP STRENGTH. THERE ARE SOME CHALLENGES WITH THE EVOLUTION OF STORMS THIS EVENING BUT SEVERE STORMS ARE EXPECTED TO DEVELOP AROUND 3-4 PM NEAR A WICHITA FALLS TO ABILENE LINE. OUR CONFIDENCE IN THE LOCATION OF STORM DEVELOPMENT IS MODERATE AND COULD OCCUR ON EITHER SIDE OF THIS LINE. BY THAT TIME...THE CAP WILL HAVE WEAKENED AND/OR ERODED WITH SUFFICIENT LIFT OVERSPREADING A VERY UNSTABLE ENVIRONMENT. THE INITIAL STORMS WILL BE SUPERCELLULAR WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THESE STORMS MAY MERGE INTO A LINE LATER AS THEY MOVE EAST AND/OR ANOTHER LINE OF STORMS MAY FORM ALONG THE DRYLINE/PACIFIC FRONT AS IS MOVES EAST A FEW HOURS LATER. BOWING SEGMENTS WITHIN THE LINE WILL RESULT IN A POTENTIAL FOR VERY STRONG DAMAGING WINDS AND ISOLATED TORNADOES. IF THERE ARE TWO ROUNDS OF STORMS...WE DO NOT EXPECT THERE TO BE MUCH TIME SPREAD BETWEEN THE TWO ROUNDS. FOR THE UPDATE...ADJUSTED POPS AND QPF BACK WEST A LITTLE BIT THIS AFTERNOON AND EVENING TO ACCOUNT FOR A SLOWER TIMING OF THE STORMS. THE STORMS WILL LIKELY BE REACHING AT LEAST THE NORTHERN PORTIONS OF THE INTERSTATE 35 CORRIDOR BETWEEN 10 PM - 1 AM AND THE LINE WILL CONTINUE MOVING EAST OVERNIGHT. OVERNIGHT...THE HI- RES MODELS INDICATE THE LINE WILL REMAIN PROGRESSIVE THROUGH THE REGION BUT IF IT SLOWS DOWN....THE THREAT FOR LOCALIZED FLOODING WILL INCREASE. JLDUNN && .AVIATION... /ISSUED 658 AM CDT TUE APR 26 2016/ CONCERNS...POTENTIAL FOR STRONG TO SEVERE STORMS THIS EVENING. EXPECT MVFR CEILINGS TO PREVAIL ACROSS THE TAF SITES THROUGH MID AFTERNOON WITH AN IMPROVEMENT TO VFR AFTER 21Z. A DRYLINE IS EXPECTED TO EXTEND EAST OF A KF05 /VERNON/ TO KJCT /JUNCTION/ LINE BY 00Z. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRY LINE AND INITIALLY MOVE NORTHEAST. THESE STORMS SHOULD FORM INTO A SQUALL LINE AND MOVE EAST TOWARD THE I-35 CORRIDOR LATE EVENING. THUS HAVE PLACED A TEMPO TSRA BETWEEN 02Z AND 05Z. SOME ISOLATED STORMS COULD FORM OUT AHEAD OF THIS LINE...SO HAVE PLACE VCTS STARTING AT 00Z. SOUTH WINDS 15 TO 25 KNOTS WILL PREVAIL THROUGH THIS EVENING...THESE STORMS WILL BECOME SOUTH SOUTHWEST BEHIND THE STORMS...AND BECOME WEST BY 15Z WEDNESDAY. 58 && .PREV DISCUSSION... /ISSUED 341 AM CDT TUE APR 26 2016/ THE LAST WEEK OF APRIL THROUGH THE FIRST FEW DAYS OF MAY ARE SHAPING UP TO BE AN ACTIVE PERIOD AS A SERIES OF UPPER LEVEL STORM SYSTEMS MOVE ACROSS THE COUNTRY. THIS MORNING/S SATELLITE DATA INDICATES THAT THE FIRST SYSTEM SLATED TO AFFECT THE NORTH AND CENTRAL TEXAS IS AN UPPER LOW CURRENTLY SITUATED OVER THE FOUR CORNERS REGION. A DISTINCT VORTICITY LOBE CAN BE SEEN ROTATING AROUND THE SOUTHWEST QUADRANT OF THE UPPER LOW OVER ARIZONA. THIS FEATURE WILL CONTINUE AROUND THE BASE OF THE SYSTEM ACROSS NEW MEXICO THIS MORNING AND THEN INTO NORTHWEST TEXAS THIS AFTERNOON...FORCING THE UPPER LOW TO EJECT NORTHEASTWARD THROUGH THE PLAINS TONIGHT. THE RESULTING NEGATIVELY TILTED APPEARANCE TAKEN ON BY THE UPPER LEVEL SYSTEM IS GENERALLY CONDUCIVE FOR THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS...PARTICULARLY IN THE SPRING WHEN OTHER PARAMETERS ASSOCIATED WITH CONVECTION ARE MORE LIKELY TO BECOME FAVORABLE. ONE SUCH PARAMETER WILL BE LOW LEVEL CONVERGENCE...WHICH IN THIS CASE WILL BE ENHANCED AS A DRYLINE IS NUDGED EASTWARD INTO WESTERN COUNTIES OF NORTH AND CENTRAL TEXAS. ANOTHER WILL BE INSTABILITY...WHICH IS FORECAST TO BE IN GREAT SUPPLY AS CAPE CLIMBS TO NEAR 4000 J/KG IN THE VICINITY OF THE DRYLINE THIS AFTERNOON. SHEAR WILL BE MORE THAN SUFFICIENT FOR THE DEVELOPMENT OF ROTATING CELLS CAPABLE OF MAINTAINING STRONG UPDRAFTS...WHICH MEANS THAT LARGE HAIL WILL BE OUR MOST LIKELY SEVERE THREAT. DAMAGING DOWNBURST WINDS WILL ALSO BE A GOOD POSSIBILITY WITH ANY STORMS WHICH BECOMES SEVERE. LOW LEVEL SHEAR DOES NOT LOOK PARTICULARLY GREAT FOR AN OUTBREAK OF TORNADOES...BUT WHEN COMBINED WITH SUCH GOOD INSTABILITY WILL BE ENOUGH FOR A FEW TORNADOES TO OCCUR. THE HIGHEST PROBABILITIES FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE EARLY ON IN THE DEVELOPMENT OF STORMS...OR DURING THE 4 TO 10 PM TIME-FRAME WHEN DISCRETE CELLS ARE MORE LIKELY TO OCCUR. LOCATION SHOULD INITIALLY BE WEST OF THE INTERSTATE 35/35W CORRIDOR NEAR THE DRY-LINE. UPSCALE DEVELOPMENT INTO A LINEAR CONVECTIVE MODE IS LIKELY LATE THIS EVENING AND OVERNIGHT AS STORMS SHIFT EAST ACROSS THE I-35 CORRIDOR AND CONTINUE ACROSS THE EASTERN HALF OF THE REGION. BRIEF HEAVY RAIN AND LOCALIZED FLOODING WILL BE ANOTHER POSSIBLE THREAT OVERNIGHT...ESPECIALLY IF ANY STORMS ARE ABLE TO TRAIN OVER THE SAME AREAS. ACTIVITY IS EXPECTED TO END FROM WEST TO EAST DURING THE MORNING HOURS ON WEDNESDAY. THE NEXT ROUND OF STORMS WILL OCCUR LATE THURSDAY AS ANOTHER UPPER LOW DEEPENS OVER THE FOUR-CORNERS REGION BEFORE LIFTING NORTHEAST THROUGH THE PLAINS. IT LOOKS LIKE TWO MAIN PIECES OF ENERGY WILL BE ASSOCIATED WITH THIS SYSTEM...ONE OF WHICH WILL GENERATE THE THURSDAY NIGHT STORMS...AND THE NEXT WHICH WILL GENERATE A SECOND ROUND OF CONVECTION FRIDAY NIGHT INTO EARLY SATURDAY. THE CONVECTIVE PARAMETERS DO NOT LOOK QUITE AS FAVORABLE AS THEY DO WITH THIS EVENINGS/S SYSTEM,...BUT STILL LOOK SUFFICIENT FOR SOME SEVERE WEATHER BOTH THURSDAY NIGHT AND FRIDAY NIGHT. SATURATED SOILS FROM THE EARLY-WEEK STORMS WILL ALSO INCREASE THE LIKELIHOOD OF LOCALIZED FLOODING. THERE SHOULD BE A BREAK IN THE ACTIVITY LATE SATURDAY AND SUNDAY AS THE SYSTEM HEADS FOR THE GREAT LAKES. ON MONDAY...A SHORTWAVE TROUGH WILL PROPAGATE EAST ALONG THE RED RIVER REGION...GENERATING YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. AT THIS TIME...THE GFS INDICATES THAT THIS WILL BE A MONDAY DAYTIME EVENT...WHILE THE ECMWF IS ABOUT 12 HOURS SLOWER...INDICATING A MONDAY NIGHT EVENT. WE WILL SHOW POPS FOR BOTH TIME PERIODS AND REFINE AS MODELS COME INTO BETTER AGREEMENT. EITHER WAY...THERE LOOKS TO BE A BREAK IN THE ACTIVE WEATHER FOR THE REST OF NEXT WEEK AS TROUGHING DEEPENS IN THE EASTERN CONUS AND AN UPPER RIDGE DEVELOPS ACROSS THE PLAINS. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 84 64 86 63 85 / 20 80 10 5 10 WACO 83 63 86 62 85 / 20 70 20 10 10 PARIS 82 65 81 60 83 / 20 70 30 10 5 DENTON 83 60 84 59 85 / 30 80 10 5 10 MCKINNEY 82 62 83 59 84 / 20 80 20 10 10 DALLAS 84 64 86 63 86 / 20 80 20 10 10 TERRELL 82 65 84 62 85 / 20 70 20 10 10 CORSICANA 84 66 85 64 85 / 20 70 30 10 10 TEMPLE 83 64 86 63 84 / 20 60 20 10 20 MINERAL WELLS 86 58 85 58 85 / 40 80 5 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/82
Hazardous weather outlook, Apr 26, 4:01 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 401 AM CDT TUE APR 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 401 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A DRYLINE IS EXPECTED TO MOVE INTO THE WESTERN COUNTIES OF NORTH AND CENTRAL TEXAS THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE DRYLINE MID TO LATE AFTERNOON. THESE STORMS WILL THEN MOVE EAST AND FORM INTO A SQUALL LINE AT THEY APPROACH THE I-35 CORRIDOR. THIS LINE OF STORMS WILL THEN MOVE EAST ACROSS MUCH OF THE REST OF THE REGION OVERNIGHT. DAMAGING WINDS AND VERY LARGE HAIL WILL BE THE MAIN THREATS WITH THE STORMS THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE STORMS THAT DEVELOP FIRST...AND POSSIBLY ALONG THE LEADING EDGE OF THE SQUALL LINE. LOCALIZED FLOODING MAY ALSO OCCUR WITH A BETTER THREAT FOR FLOODING EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY MAINLY EAST OF A SHERMAN TO LAMPASAS LINE. AFTER A BRIEF RESPITE WEDNESDAY NIGHT... THUNDERSTORM CHANCES WILL RETURN TO AREAS SOUTHWEST OF A LINE FROM JACKSBORO TO WACO TO CENTERVILLE BY THURSDAY AFTERNOON AND AREA WIDE THURSDAY NIGHT THROUGH FRIDAY NIGHT. SOME SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE EACH DAY BUT THE BEST CHANCES DURING THIS PERIOD WILL BE FRIDAY AND FRIDAY NIGHT. THUNDERSTORM CHANCES WILL RETURN AGAIN SUNDAY NIGHT AND CONTINUE THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY WEST OF THE I-35 CORRIDOR LATE THIS AFTERNOON AND EARLY THIS EVENING. SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE I-35 CORRIDOR THIS EVENING THROUGH THE OVERNIGHT HOURS.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:44 PM CDT | Special Weather Statement | FWD | Lampasas | 31 min |
| Apr 26, 2:27 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 50 hr |
| Apr 26, 2:36 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.